# SDR DALA2021081804804

- Difficulty date: March 6, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,759 hours, 29,180 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Rt Wng Drg Fittg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 MAINTENANCE FOUND THE SHIM BETWEEN THE INBOARD DRAG FITTING AND FRONT SPAR ON THE RH WING MIGRATED,WHICH EXCEEDS THE ALLOWABLE MIGRATION LIMITS. CORRECTIVE ACTION: ERA 575624-14 HAS BEEN UPDATED TO REVISION B. (1518743)
